# SDR AWXA9700370

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK WHILE REMOVING BUSHING ON LT AFT LOWER CENTER SECTION LUG ON CI 5024580 TAIL 00074, FOUND CORROSION ON LUG FACE AND BORE.  REMOVED AND REPLACED BUSHINGS AND REPAIRED LT AFT LOWER CENTER SECTION LUG PER ER 2-55-11-13.  TCO-PAN-97-1172RR, B110-3.
